This site uses cookies. By continuing, your consent is assumed. Learn more

135.7fm shares

Skin on face feels tight and burning

opinion
Sexy xxx video Skin on face feels tight and burning.
Amazing throat fuck

Hi not sure if this is a new symptom I'm getting related to my hypothyroidism or low ferritin or low B12 or PA. My face went really red with burning sensation. I thought it was a new face moisturiser that I'd applied 4 hours earlier, even though a few weeks before I had tried Skin on face feels tight and burning sample of it and had no reaction, its from a high street shop that specialises in natural ingredients.

However the same thing happened earlier today but this time it couldn't have been the face cream as I was using one I had used for ages with no previous side effects. I haven't changed my cleanser or anything else either. Anyone ever had anything similar? Do you become more sensitive to things that you previously weren't? I find that I am sensitive to the slightest change in my medication and suffered burning cheeks and ears while I was having my b12 loading injections.

Mind you, there are a number products that I am unable to use now due to sensitivity which is quite annoying as I don't like going grey gracefully. I have indeed Skin on face feels tight and burning this and still do occasionally.

I was diagnosed with Rosacea eventually, my biggest mistake though was accepting long term antibiotics to treat it.

They worked at keeping the flares down but I now believe they contributed to my gut issues. In hindsight I wouldn't have taken them or the creams prescribed. After some advice from a lovely relative, I ask my dermatologist to refer to a charity called 'Changing Faces'. Some areas in the UK can self refer, it was a bit of a wait for the appointment but eventually I saw a lovely lady who showed me how to apply their camouflage make up. When she found the correct colour, she wrote Skin on face feels tight and burning a note for my GP to write me a prescription for it.

The prescription can just be repeated when the items are used up. I found out after it can be purchased online from a company called VEIL. Also if this is what you have certain foods and heat can aggravate it, strawberries, tomatoes and to much spice. Also if I am in the heat too long I glow red.

Family app android

Same with me, but I've found that the antibiotic cream has been fine. I too have gut issues lymphocytic colitis but this is another auto immune disorder and I know that anti inflammatories cause that to flare. I was hypothyroid and very low in b12 and my skin was getting crepey at 30, then a naturopath gave me methylfolate and methylcobalamin, and I developed cystic acne.

Then she gave me iodine and I developed a full face bubbled rash and hyperthyroidism. Now my face is scarred, dry, brittle, and reacts to everything.

Burning skin sensation on the...

I have sensitive skin and eyes but Skin on face feels tight and burning Veil camouflage products do not affect me at all. This is used for people with severe scarring to their faces. They even make a product that hides tattoos. Take a look at the Changing Faces website and see if you can self refer, otherwise your GP or Dermatologist can refer you.

Thank you I am in the US but I'll look. I hd this before Xmas My Thyroid, she could only tell me it was a possibility I still get the problem I have no real idea, what is the culprit or cause!!! Hi, the exact same thing has happened to me recently. I thought it was new cream, but I stopped and the red, burning face didn't.

Tips for dating a guy shorter than you

Mine seems worse earlier in the day and eases somewhat by the evening. It is my cheeks, nose and under my chin a little, also the creases of my eye are red and a bit sore. It feels hot and very dry. Unfortunately I don't know the reason for this although I am personally linking it with my recently diagnosed thyroid problems.

It feels like your skin...

I had a similar experience a few years ago when I started taking licorice root to support my adrenal glands. The same happened then but I stopped the licorice and the problem disappeared.

Sorry I can't be of any help in solving your problem, but it's always good to know you're not the only one suffering with a problem.

Perfect amateur fuck

Yes I had this, it started years ago. I put my usual moisturiser on then went outside to hang the washing on the line and my face started burning.

Read about the symptoms of...

Washed the moisturiser off and tried again but it continued. When I finally went to the doctor he said I had Rosacea and gave me some antibiotic cream which worked well. But since then my face has been particularly sensitive and I have tried many different moisturisers. I now use Clarins. I started off with their sensitive one which is supposed to help reduce sensitivity, and now I use one of their other moisturisers.

Primary Sidebar

When my face starts to flare, I use the antibiotic cream and go back to the sensitive moisturiser. I get this all the time, mostly evenings, I use E45 moisturiser. I did ask a pharmacist once but she didn't know what it was or what is causing it. When a burning sesation is present, it appears more likely to be a sensitivity issue of some sort. Nevertheless, other causes are possible. Do you have lung disease?

Mature lady and a boy

Plethora is a common sign in pulmonary congestion. Hope I don't have lung problems as well. I have mild asthma and sometimes shortness of breath but think that down to being B12 deficient. I hope you don't either but like me you have a complex array of diagnosis so don't rule anything out. If in doubt ask the doctor to check you over.

One can never be too careful. Thanks for all the advice and comments, having a think what is best to do about it at the moment as got so many other things not sure if I want to risk anti biotics until I know whether I've got Autoimmune gastritis.

I have had this problem since last May. I have stopped using Clarins green cleanser which I used for years and it has been better especially since November.

This week it has flared again. I have seen a dermatologist and had various blood tests for lupus etc which I think must be negative as I haven't heard anything. I was given all sorts of creams which helped but it has come back again.

I have B12 injections every three months as I have pernicious anaemia and I'm on levo. I am having allergy tests at Broomfield hospital in Chelmsford next week So will keep you posted. Could this be something to do with thyroid?

Song for you far away

I wish I knew. My Mum has lupus, I've been tested in past but came back negative, but will keep an eye on it.


YOU ARE HERE:
News feed